FIND THE ANSWERS

Is ADHD medicinal hair loss worse with stimulants or with Strattera?

Answer this question

  • Is ADHD medicinal hair loss worse with stimulants or with Strattera?


Answers

Is ADHD medicinal hair loss worse with stimulants or with Strattera? Find answers now! No. 1 Questions & Answers Place. More questions about Health, Child ...
Read more
Positive: 27 %
Does Strattera cause uncontrollable laughing? ... More questions about Health, Child Health, ADD-ADHD, ADD-ADHD Non-Stimulant Medication. Weknowtheanswer.
Read more
Positive: 24 %

More resources

... (ADHD) and obesity. Learn ... tension, or agitation (stimulant medicine can make these symptoms worse); or. ... Some stimulants have caused sudden ...
Read more
Positive: 27 %
What causes seasonal affective disorder? ... may be a helpful addition to other treatments for seasonal affective disorder, other stimulants like ... ADHD ...
Read more
Positive: 22 %
blog about adult adhd add attention deficit hyperactivity disorder in adults diagnosis of ... #ADHD New Blog Post: Day 8 on Strattera ... No hair loss, no ...
Read more
Positive: 8 %
blog about adult adhd add attention deficit hyperactivity disorder in ... "I thought that unlike stimulants, Strattera did not ... No hair loss, no ...
Read more
Positive: 10 %

Show more results

Anonymous15517
Login to your account
Create new account